# SDR SWAA2023092504204

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 39,328 hours, 24,063 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

#2 DRIVE ANNUNCIATOR ILLUMINATED WHILE AT CRUISE FL 400 COMPLIED WITH QRH<[01] REMOVED AND REPLACED #2 IDG PER AMM 24-11-11
